# SDR AALA201511189007

- Difficulty date: November 17, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 43,937 hours, 25,367 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHILE ADVANCING THRUST FOR TAKEOFF, RECEIVED BRAKE SYS 1 FAULT.  DISCONTINUED TAKEOFF AT APPROX 20 KNOTS.  PERFORMED BSCU ADJUSTMENT & TEST IAW AMM 32-46-00.  ALL CHECKED GOOD.
